| Catalog Number |
DS10014928 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
(b)(4): serf 05-2023 patient was revised due to hip joint infection.There was no surgical delay.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
Update of catalog product number in section d4.Correction of product code in section d2b.Correction of common device name in section d2a.Reported event: an event regarding infection (leading to revision) involving a bi-mentum pe liner 28/49 was reported.Conclusions: the product was not returned, no product for investigation can be performed.No x ray has been provided, no information.The lot was released in compliance with specifications.Serf has no evidence to determine the cause of the complaint.Revision leading to implant replacement can be caused by several factors that cannot be demonstrated due to lack of information.Serf devices involvement is unlikely in these cases.The cause of the problem cannot be confirmed.Corrective action/preventive action: no action is required.